Alert archive / Nebraska / Flash Flood Watches in 2018

Flash Flood Watch 3, NWS Cheyenne, WY

June 16, 20186 counties in Nebraska; 6 counties in Wyoming

NWS Cheyenne, WY issued this flash flood watch at Jun 16, 2018, 1:47 AM MDT for 6 counties in Nebraska; 6 counties in Wyoming. It took effect at Jun 16, 2018, 6:00 PM MDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2018, 1:47 AM MDT (07:47 UTC)
In effect from
Jun 16, 2018, 6:00 PM MDT
Expired
Jun 17, 2018, 2:44 PM MDT
In force
21 hr
Issued by
NWS Cheyenne, WY
Flood severity
None

Counties Banner County, NE, Box Butte County, NE, Dawes County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Albany County, WY, Carbon County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 107 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 7.8 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2018-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2018-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-500 J/kg
Mixed-layer LCL
2052 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

574 
WGUS65 KCYS 160747
FFACYS

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Cheyenne WY
147 AM MDT Sat Jun 16 2018

...HEAVY RAINFALL EXPECTED TONIGHT INTO SUNDAY FOR PARTS OF
SOUTHEAST WYOMING AND NEBRASKA PANHANDLE...

WYZ114-170015-
/O.NEW.KCYS.FF.A.0003.180617T0000Z-180618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Snowy Range-
Including the cities of Centennial and Albany
147 AM MDT Sat Jun 16 2018

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY
AFTERNOON FOR THE BADGER CREEK WILDFIRE BURN SCAR...

The National Weather Service in Cheyenne has issued a

* Flash Flood Watch for a portion of south central Wyoming, 
  including the following area, Snowy Range. 

* From this evening through Sunday afternoon

* Heavy rainfall from subtropical moisture moving into the area
  from the southwest. Storms will be capable of producing heavy
  rainfall. As much as 3 to 4 inches of rainfall could fall over 
  the burn scar which could lead to rapid water runoff, flash 
  flooding and mud slides.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

NEZ002-003-019-095-096-WYZ107-108-118-170015-
/O.NEW.KCYS.FF.A.0003.180617T0600Z-180618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dawes-Box Butte-Scotts Bluff-North Sioux-South Sioux-
East Platte County-Goshen County-Central Laramie County-
Including the cities of Chadron, Chadron St Park, Alliance, 
Scottsbluff, Gering, Harrison, Agate, Wheatland, Guernsey, 
Torrington, and Cheyenne
147 AM MDT Sat Jun 16 2018

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

The National Weather Service in Cheyenne has issued a

* Flash Flood Watch for portions of western Nebraska and 
  southeast Wyoming, including the following areas, in western 
  Nebraska, Box Butte, Dawes, North Sioux, Scotts Bluff, and 
  South Sioux. In southeast Wyoming, Central Laramie County, 
  East Platte County, and Goshen County. 

* From late tonight through Sunday afternoon

* Heavy rainfall from subtropical moisture moving into the area
  from the southwest. Storms will be capable of producing heavy
  rainfall. Storms could repeatedly move over the same area as
  previous storms, leading to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
3 follow-up statements
775 
WGUS65 KCYS 162003
FFACYS

Flood Watch
National Weather Service Cheyenne WY
203 PM MDT Sat Jun 16 2018

...HEAVY RAINFALL EXPECTED TONIGHT INTO SUNDAY FOR PARTS OF
SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE...

WYZ114-180000-
/O.CON.KCYS.FF.A.0003.180617T0000Z-180618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Snowy Range-
Including the cities of Centennial and Albany
203 PM MDT Sat Jun 16 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING
THROUGH SUNDAY AFTERNOON...

The Flash Flood Watch continues for

* A portion of south central Wyoming, including the following 
  area, Snowy Range. 

* From 6 PM MDT this evening through Sunday afternoon

* Heavy rainfall from subtropical moisture moving into the area 
  from the southwest. Storms will be capable of producing heavy 
  rainfall. As much as 3 to 4 inches of rainfall could fall over 
  the burn scar which could lead to rapid water runoff, flash 
  flooding and mud slides. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

NEZ002-003-019-095-096-WYZ107-108-118-180000-
/O.CON.KCYS.FF.A.0003.180617T0600Z-180618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dawes-Box Butte-Scotts Bluff-North Sioux-South Sioux-
East Platte County-Goshen County-Central Laramie County-
Including the cities of Chadron, Chadron St Park, Alliance, 
Scottsbluff, Gering, Harrison, Agate, Wheatland, Guernsey, 
Torrington, and Cheyenne
203 PM MDT Sat Jun 16 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT MDT TONIGHT
THROUGH SUNDAY AFTERNOON...

The Flash Flood Watch continues for

* Portions of western Nebraska and southeast Wyoming, including 
  the following areas, in western Nebraska, Box Butte, Dawes, 
  North Sioux, Scotts Bluff, and South Sioux. In southeast 
  Wyoming, Central Laramie County, East Platte County, and 
  Goshen County. 

* From midnight MDT tonight through Sunday afternoon

* Heavy rainfall from subtropical moisture moving into the area 
  from the southwest. Storms will be capable of producing heavy 
  rainfall. Storms could repeatedly move over the same area as 
  previous storms, leading to flash flooding. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
633 
WGUS65 KCYS 170745
FFACYS

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Cheyenne WY
145 AM MDT Sun Jun 17 2018

...HEAVY RAINFALL EXPECTED TODAY FOR PARTS OF SOUTHEAST WYOMING 
AND THE NEBRASKA PANHANDLE...

NEZ020-021-WYZ102-119-180000-
/O.EXA.KCYS.FF.A.0003.000000T0000Z-180618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Banner-Morrill-Niobrara County-East Laramie County-
Including the cities of Harrisburg, Angora, Bridgeport, Bayard, 
Redington, Lusk, Redbird, and Pine Bluffs
145 AM MDT Sun Jun 17 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

The National Weather Service in Cheyenne has expanded the

* Flash Flood Watch to include portions of western Nebraska and 
  Wyoming, including the following areas, in western Nebraska, 
  Banner and Morrill. In Wyoming, East Laramie County and 
  Niobrara County. 

* Through this afternoon

* Heavy rainfall from subtropical moisture moving into the area 
  from the southwest. Storms will be capable of producing heavy 
  rainfall. Storms could repeatedly move over the same area as 
  previous storms, leading to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

WYZ114-180000-
/O.CON.KCYS.FF.A.0003.000000T0000Z-180618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Snowy Range-
Including the cities of Centennial and Albany
145 AM MDT Sun Jun 17 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flash Flood Watch continues for

* A portion of south central Wyoming, including the following 
  area, Snowy Range. 

* Through this afternoon

* Heavy rainfall from subtropical moisture moving into the area
  from the southwest. Storms will be capable of producing heavy
  rainfall. Additional rainfall accumulations of a half inch to
  one inch could fall over the burn scar which could lead to 
  rapid water runoff, flash flooding and mud slides.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

NEZ002-003-019-095-096-WYZ107-108-118-180000-
/O.CON.KCYS.FF.A.0003.000000T0000Z-180618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dawes-Box Butte-Scotts Bluff-North Sioux-South Sioux-
East Platte County-Goshen County-Central Laramie County-
Including the cities of Chadron, Chadron St Park, Alliance, 
Scottsbluff, Gering, Harrison, Agate, Wheatland, Guernsey, 
Torrington, and Cheyenne
145 AM MDT Sun Jun 17 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flash Flood Watch continues for

* Portions of western Nebraska and southeast Wyoming, including 
  the following areas, in western Nebraska, Box Butte, Dawes, 
  North Sioux, Scotts Bluff, and South Sioux. In southeast 
  Wyoming, Central Laramie County, East Platte County, and 
  Goshen County. 

* Through this afternoon

* Heavy rainfall from subtropical moisture moving into the area 
  from the southwest. Storms will be capable of producing heavy 
  rainfall. Storms could repeatedly move over the same area as 
  previous storms, leading to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
022 
WGUS65 KCYS 172044
FFACYS

Flood Watch
National Weather Service Cheyenne WY
244 PM MDT Sun Jun 17 2018

NEZ002-003-019>021-095-096-WYZ102-107-108-114-118-119-172145-
/O.CAN.KCYS.FF.A.0003.000000T0000Z-180618T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-North Sioux-
South Sioux-Niobrara County-East Platte County-Goshen County-
Snowy Range-Central Laramie County-East Laramie County-
Including the cities of Chadron, Chadron St Park, Alliance, 
Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, 
Redington, Harrison, Agate, Lusk, Redbird, Wheatland, Guernsey, 
Torrington, Centennial, Albany, Cheyenne, and Pine Bluffs
244 PM MDT Sun Jun 17 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of western Nebraska and
Wyoming has been cancelled. Although periods of light to moderate
rainfall will continue through the afternoon and tonight, 
rainfall rates are no longer expected to pose a significant threat
of widespread flash flooding.

$$

Hahn

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Jun 15, 11:13 PM MDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 15, 11:13 PM MDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1113 PM MDT Fri Jun 15 2018

.UPDATE...
Issued at 754 PM MDT Fri Jun 15 2018

Red Flag Warnings for zones 305, 307 and 309 expired at 8 PM.
Radar trends the past hour indicated a decrease in overall
coverage and intensity of convection. Still cannot rule out
a few storms producing small hail, brief heavy rain and gusty
winds through late evening east of I-25.

UPDATE Issued at 539 PM MDT Fri Jun 15 2018

Please see latest 00z Aviation Discussion

&&

.SHORT TERM...(This evening through Saturday)
Issued at 149 PM MDT Fri Jun 15 2018

Regional Water vapor imagery showed a large scale trough
and 50 top 60 kt mid level jet positioned over the pacific
northwest. The remnants of Hurricane Bud ere being absorbed into
the base of this trough as evident by the enhanced mid level
vorticity over southern Arizona and northern Mexico. This system
will move east north east before cutting off over the Great Basin
later this weekend.

RADAR and GOES 16 visible bands showed showers and thunderstorms
were developing in a broad upslope flow regime across southeastern
Wyoming and western Nebraska. Latest mesoanalysis showed low to
mid 50s dewpoints advecting east into Wyoming with low 60s across
the panhandle. This in combination with steep mid level lapse
rates was generating about 2000 j/kg of MLCAPE. Effective shear
is moderately strong today with 35-45 kts centered over northern
Wyoming. This will lead to isolated severe storm development this
afternoon and evening. The main threats will be damaging winds and
large hail, but an isolated tornado is possible with any discrete
supercells that get going.

Showers and storms will begin to increase in coverage late
tonight and early Saturday as the upper trough and the remnant
moisture from Bud interact. A few storms could also be severe with
hail, damaging winds and an isolated tornado possible mainly in
the panhandle. Numerous rounds of potentially heavy rainfall are
expected Saturday morning and continue through the day. POPS and
QPF were increased as confidence is quite high in a prolonged rain
event. See the Hydro Section for more detail on the potential for
flooding with the tropical moisture. Daytime temperatures were
reduced to amount for the extra cloud cover and rain moving in.

.LONG TERM...(Saturday night through Friday)
Issued at 149 PM MDT Fri Jun 15 2018

The main focus for these periods will be the potential for heavy
rainfall and isolated severe weather Saturday through Sunday...

Saturday night, things will continue to be wet. The main brunt of
the trough and tropical moisture look to be lining up for the
period late Saturday through Sunday. 700 mb mixing ratios of 6-8
g/kg are rather impressive. This suggest that any convection that
does get going will likely be very efficient rain producers.
There is a good bet we will see some sort of flash flooding given
the latest model trends. QPF values on the GFS are quite high
with most locations seeing over an inch of QPF by Sunday. The Euro
is a little more broad brushed, but still shows some impressive
values of three quarters to an inch through the weekend. The rain
will stick around through the first part of the new week as the
upper trough cuts off to the west. This will keep temperatures on
a significant backslide starting this weekend and continuing
through mid week next week. Highs of 15 to 20 degrees below the
previous week look likely. This should bring a nice break from the
summer heat.

Beyond mid week, models diverge on the exact solution, but do
show an active weather pattern developing. Large scale troughing
over the area will bring periods of showers and thunderstorms to
Wyoming and Nebraska. Temperatures should run a few degrees below
normal thanks to the extra clouds and showers.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1111 PM MDT Fri Jun 15 2018

Lingering showers across the northern portion of the forecast area
should diminish ahead of a wet weekend thanks to moisture from post-
tropical cyclone Bud. Concern during the tail end of the immediate
TAF period from 08z to 15z is still for reduced visibilities and
ceilings across Niobrara County in Wyoming and Dawes and Sioux
Counties in Nebraska, particularly KCDR. Widespread showers will
begin after 12z for the western Wyoming sites spreading eastward in
the morning with thunderstorms possible in the afternoon.

&&

.FIRE WEATHER...
Issued at 149 PM MDT Fri Jun 15 2018

Recent trends in observed RAWs have shown Red Flag criteria being
met across multiple zones. Winds have already started increasing
to 25 to 35 mph with gusts to 40 mph expected to develop this
afternoon. Increasing subtropical moisture from the remnants of
Hurricane Bud has increased Relative Humidity, but values still
remain near or below 15% across large portions of zones 305, 307,
and 309. In addition, isolated dry thunderstorms are expected this
afternoon and evening with the potential to create erratic winds
and lightning. With these factors in mind, it was decided to
hoist the Red Flag Warnings. Relative Humidity should recovery
rapidly this evening as the chance for wetting rain increases
overnight and through the weekend limiting fire weather potential.

&&

.HYDROLOGY...
Issued at 149 PM MDT Fri Jun 15 2018

Tropical moisture from the  of Hurricane Bud in combination with
an approaching upper low will bring periods of heavy rainfall to
eastern Wyoming and western Nebraska through this weekend and
early next week. Integrated Water vapor transport showed a well
defined atmospheric river moving north through the american
southwest. ModeL sounding show very moist saturated profiles with
positive buoyancy and large scale lift saturday evening and early
Sunday. This suggest widespread showers and thunderstorms with
highly efficient rain rates will develop over the area. Flash
flooding will be possible given the heavy rain rates and
continuous rounds of storms.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

UPDATE...MAJ
SHORT TERM...ADL
LONG TERM...ADL
AVIATION...WM
FIRE WEATHER...ADL
HYDROLOGY...ADL
Hazardous weather outlook, Jun 15, 10:11 PM MDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
1011 PM MDT Fri Jun 15 2018

NEZ002-003-019>021-054-055-095-096-WYZ101>119-170415-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
1011 PM MDT Fri Jun 15 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TONIGHT

Isolated thunderstorms will continue until midnight.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Numerous showers and scattered thunderstorms will develop this
weekend. Some of the thunderstorms will produce locally heavy
rainfall Saturday afternoon through Sunday. A few strong to
severe thunderstorms will be possible Saturday afternoon and
evening along and east of Interstate 25.

Scattered mainly afternoon and evening showers and thunderstorms
will continue Monday through Thursday. Severe weather is not
expected at this time.

.Spotter information statement...

Spotter activation will not be required tonight.

In the hours before

Special weather statement, Jun 15, 8:33 PM MDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
833 PM MDT FRI JUN 15 2018

NEZ003-021-160315-
Box Butte NE-Morrill NE-
833 PM MDT FRI JUN 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX BUTTE AND
NORTHWESTERN MORRILL COUNTIES UNTIL 915 PM MDT...

At 833 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kilpatrick Lake, or 18 miles west of Alliance, moving east northeast
at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Alliance, Kilpatrick Lake, Berea and Alliance Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4194 10330 4209 10337 4228 10287 4202 10275
TIME...MOT...LOC 0233Z 250DEG 18KT 4205 10322

Jamski
Special weather statement, Jun 15, 9:06 PM MDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
906 PM MDT FRI JUN 15 2018

WYZ107-108-160345-
East Platte County WY-Goshen County WY-
906 PM MDT FRI JUN 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GOSHEN AND EAST
CENTRAL PLATTE COUNTIES UNTIL 945 PM MDT...

At 905 PM MDT, Doppler radar was tracking a strong thunderstorm near
Grayrocks Reservoir, or 9 miles northeast of Wheatland, moving
northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Guernsey, Fort Laramie, Grayrocks Reservoir, Guernsey Campground,
Fort Laramie National Historic Site and Hartville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4203 10475 4210 10488 4238 10476 4228 10442
TIME...MOT...LOC 0305Z 211DEG 21KT 4212 10479

Jamski

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:33 PM MDTSpecial Weather StatementCYSBox Butte42 min
Jun 16, 5:16 PM MDTSpecial Weather StatementCYSCheyenne44 min
Jun 16, 5:28 PM MDTSpecial Weather StatementCYSKimball47 min
Jun 16, 5:40 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball35 min
Jun 16, 5:46 PM MDTSpecial Weather StatementCYSMorrill44 min
Jun 16, 5:52 PM MDTSpecial Weather StatementCYSBanner, Kimball38 min
Jun 15, 6:04 PM MDTSpecial Weather StatementCYSGoshen41 min
Jun 15, 6:46 PM MDTSpecial Weather StatementCYSGoshen44 min
Jun 15, 9:06 PM MDTSpecial Weather StatementCYSPlatte39 min
Jun 16, 2:08 PM MDTSpecial Weather StatementCYSLaramie22 min
Jun 16, 2:25 PM MDTSevere Thunderstorm WarningCYSLaramie28 min
Jun 16, 3:33 PM MDTAreal Flood AdvisoryCYSLaramie3 hr
Jun 16, 4:30 PM MDTSpecial Weather StatementCYSLaramie30 min
Jun 16, 5:00 PM MDTSpecial Weather StatementCYSLaramie45 min

Nearby

Flash Flood Watches in Nebraska, 2018Flash Flood Watches in Wyoming, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.